Frequency Dependent Lyapunov Equations for 2-D Observability Gramian and Controllability Gramian

Tao LIN  Masayuki KAWAMATA  Tatuo HIGUCHI  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E69   No.8   pp.827-829
Publication Date: 1986/08/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: General
Keyword: 


Full Text: PDF(187.1KB)
>>Buy this Article


Summary: 
This letter derives frequency dependent Lyapunov equations for the 2-D observability and controllability Gramians which are the most important matrices in the study on the structural property of 2-D systems. These equations provide a new and efficient method to compute the 2-D Gramians.